# SDR USA2004F00034

- Difficulty date: May 8, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE, DURING DESCENT, THE CABIN CREW REPORTED A PUNGENT ODOR IN THE CABIN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE CABIN, CARGO, AND AVIONICS COMPARTMENTS.  NO ABNORMALITIES FOUND.  OK FOR SERVICE.
